# SDR SWAA2021080487188

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB. LWR SKIN STAB STA 193.90-1; CRACK NOTED 16' AFT OF FRONT SPAR LE. CRACK LENGTH 1.3' / [01] -CUT OUT DAMAGED AREA ON LT HORIZONTAL STABILIZER LOWER SKIN IAW SRM 55-10-01-2R-11 STEP 4 B;C. CUT OUT DIMENSIONS: L=1.70'; W=1.60'; [02] VERIFIED CUT OUT DAMAGED AREA ON LT HORIZONTAL STABILIZER LOWER SKIN IAW SRM 55-10-01-2R-11 STEP 4 B;C. CUT OUT DIMENSIONS: L=1.70'; W=1.60; [03] -HFEC INSPECTION OF CUT EDGES REQUIRED PER SRM 55-10-01-2R-11 STEP 4 D(1); [04] ET INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  CAL ID ATS1465 N600; [05] -FABRICATED REPAIR PARTS IAW SRM 55-10-01-2R-11 STEP 4. G THRU L AND TABLE 201 AND 202. PARTS MADE FROM: DOUBLER 2024T3 #0.080' LOT# 1447577-1; FILLER 2024T3#0.063' LOT # 1446328-1; [06] -APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS AND SKIN CUT EDGES IAW SRM 55-10-01-2R-11 STEP 4. M; [15] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 16' AFT OF FRONT SPAR L/E IAW SRM 55-10-01-2R-11.
